# SDR UIEA2024070400578

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 90,615 hours, 14,701 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: DMC5017
- Condition: Corroded
- Location: Fwd Vhf
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FORWARD VHF ANTENNA( REPLACEMENT OF UPPER FWD VHF ANTENNA  WAS PERFORMED IAW AMM 23-12-03- 000-801-001 AND AMM 23-12-03-400-801-001. NO FURTHER DEFECTS NOTED. )
